MathSciNet Relay Station
MathSciNet bibliographic data
MR2180408 (2007a:11136) 11N13 (11B25)
Green, Ben Roth's theorem in the primes. Ann. of Math. (2) 161 (2005), no. 3, 1609–1636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement